RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskr. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Diskr. Mat., 2010, Volume 22, Issue 4, Pages 55–63 (Mi dm1119)  

The uniform $id$-decomposition of functions of many-valued logic over homogeneous functions

S. S. Marchenkov


Abstract: We consider the uniform $id$-decomposition of functions of the class $P_k$ of functions of $k$-valued logic over the class $H^*_k$ of structural homogeneous functions and the class $D_k$ of homogeneous functions generated by the dual discriminator $d$. We find the degrees of the uniform $id$-decomposition of the class $P_k$ over the classes $H^*_k$ and $D_k$ and give the methods of construction of homogeneous functions over which the uniform $id$-decomposition of the class $P_k$ is realised.

DOI: https://doi.org/10.4213/dm1119

Full text: PDF file (123 kB)
References: PDF file   HTML file

English version:
Discrete Mathematics and Applications, 2010, 20:5-6, 611–620

Bibliographic databases:

UDC: 519.7
Received: 15.01.2010

Citation: S. S. Marchenkov, “The uniform $id$-decomposition of functions of many-valued logic over homogeneous functions”, Diskr. Mat., 22:4 (2010), 55–63; Discrete Math. Appl., 20:5-6 (2010), 611–620

Citation in format AMSBIB
\Bibitem{Mar10}
\by S.~S.~Marchenkov
\paper The uniform $id$-decomposition of functions of many-valued logic over homogeneous functions
\jour Diskr. Mat.
\yr 2010
\vol 22
\issue 4
\pages 55--63
\mathnet{http://mi.mathnet.ru/dm1119}
\crossref{https://doi.org/10.4213/dm1119}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2796789}
\elib{http://elibrary.ru/item.asp?id=20730360}
\transl
\jour Discrete Math. Appl.
\yr 2010
\vol 20
\issue 5-6
\pages 611--620
\crossref{https://doi.org/10.1515/DMA.2010.037}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-79952212758}


Linking options:
  • http://mi.mathnet.ru/eng/dm1119
  • https://doi.org/10.4213/dm1119
  • http://mi.mathnet.ru/eng/dm/v22/i4/p55

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Дискретная математика
    Number of views:
    This page:205
    Full text:61
    References:25
    First page:13

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019